# SDR CA130401012

- Difficulty date: March 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW305B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, WHILE ON TAXI, THE OIL PRESSURE WENT DOWN, THE ENGINE ROLLED BACK AND SHUTDOWN BY ITSELF.  THE PILOT CONTINUED TAXIING AND THE FIRE WARNING CAME ON. THE PILOT PULLED THE FIRE HANDLE, BUT DID NOT DISCHARGE BOTTLES, AS THE WARNING LIGHT WENT OUT, POST FLIGHT INSPECTION COWLINGS OFF, SHOWED NO EVIDENCE OF FIRE OUTSIDE OF THE ENGINE, HOWEVER THE FAN WAS FOUND SEIZED AND A PUDDLE OF FUEL WAS OBSERVED ON THE GROUND.
